# SDR HALA2018100100458

- Difficulty date: September 29, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 1,982 hours, 388 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT GATE, FA'S AND PILOTS NOTICED STRONG CHEMICAL SMELL CONCENTRATED TOWARDS AFT/LAST 10 ROWS OF AIRCRAFT. FA'S COMPLAINED OF LIGHT HEADINESS. REMOVED EXCESS SEALANT AROUND BARRIER TIE DOWNS. VENTED AFT CARGO COMPARTMENT. NO CHEMICAL ODOR NOTED.
